# SDR SWIA201231979

- Difficulty date: October 16, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 22,593 hours, 19,047 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT WINDOW HEAT CAUTION MESSAGE.  LEFT WINDOW HAS SLIGHT LINE DOWN THE MIDDLE.  (FLT 5492)  REPLACED LEFT WINDOW IAW AMM.  P/N OFF: 601R33033-19  S/N OFF: 04089H9386.
